# SDR CA021224001

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cessna 421C
- Aircraft time: 4,233 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Fitting
- Condition: Leaking
- Location: Turbocharger
- Component: Controller
- Component part number: 4810649001
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED SHORTLY AFTER TAKEOFF THE RT ENGINE LOST OIL PRESSURE, ENGINE WAS SELECTED TO FEATHER AND SHUTDOWN, BUT PROPELLER FAILED TO FEATHER. A SUBSEQUENT INSPECTION OF THE RT ENGINE REVEALED THE FOLLOWING: OIL SUPPLY LINE FITTING AN8336 IN THE TURBOCHARGER WASTE GATE CONTROLLER WAS FOUND SEPARATED FROM THE WASTE GATE CONTROLLER RESULTING IN LOSS OF ENGINE OIL. THE THREADS IN THE WASTE GATE CONTROLLER WERE FOUND STRIPPED, THE PROPELLER AND PROPELLER GOVERNOR WERE REMOVED FOR INSPECTION BY CANADIAN PROPELLER, BUT NO FAULT WAS FOUND.
